# SDR SWAA2025092918717

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 77,771 hours, 46,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LEFT FLOOR PATH LIGHTING STRIP NEEDS TO BE SECURED.   SECURED FRONT LEFT PHOTOLUMINESCENT STRIP IAW AMM 33-51-15.
